# SDR 2022F00058

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: General aviation
- Aircraft: N768AA
- Make and model: Boeing 777
- Aircraft serial: 33540
- Aircraft time: 58,156 hours, 7,102 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery Pack
- Part number: 285W0955
- Part serial: D01513
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT INSPECTION IT WAS FOUND PASSENGER DOOR #3 LEFT EMERGENCY POWER ASSIST SYSTEM - EPAS INOPERATIVE.
